# SDR SWAA2018012219230

- Difficulty date: December 8, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INSPAR RIB CRACKED AT 1ST VERTICAL STIFFENER AT STA 92.7.  REPAIRED RIB IAW SRM.
